# SDR 05FDEA03579

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL INT CRACK LONG 1.5 INCH ON HORIZONTAL INTERCOSTAL AT STA 1475 Z-103 OB SIDE.  FAB PART IAW DETAIL PART TRAVELER F 161131-3 IAW SRM 53-50-00 FIG 2.  INSTALLED STRAP DOUBLER F161131-3 IAW SRM 53-50-00 FIG 2 VOL 1.
